Have You Had Any Sleeping Problems While Using Maxair and Advair?

0 votes
I have been recently with CVA and had been prescribed Maxair and Advair since two weeks. I have not had a cough in these two weeks and it has been two years since I have experienced such days! But the trouble is that ever since I started on Maxair and Advair, I have not been getting a decent full night’s sleep. I do fall off to sleep but I wake up around 1.30 or 2.30 in the dead of the night and am not able to go back to sleep at all. This is really taking its toll on me, as even my working hours are such that I am unable to grab a nap during the day. I am hesitant to call the doctor regarding this. Do you think that that in due course of time I will get adjusted to these inhalers and settle down? I must start looking for inhalers that will not hinder my sleep, but I was wondering if I would have the same problems with all bronchodilators as I already have a problem with what I am currently using. While browsing through the internet I have read that there are a lot of people who have sleep related problems when they are using prednisone. Can someone shed some light on this for me?
asked Dec 9, 2010 by anonymous
...